RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Number Theory, 2017, том 173, страницы 293–303 (Mi jnt1)  

New error term for the fourth moment of automorphic $L$-functions

Olga Balkanovaa, Dmitry Frolenkovb

a Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch of the Russian Academy of Sciences, Khabarovsk, Russia
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Финансовая поддержка Номер гранта
Российский научный фонд 14-11-00335
14-50-00005
The work of Olga Balkanova (Section 5 and in part Sections 1–4) was supported by the Russian Science Foundation under grant 14-11-00335 and performed in the Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch of the Russian Academy of Sciences. The work of Dmitry Frolenkov (Section 6 and in part Sections 1–4) was supported by the Russian Science Foundation under grant 14-50-00005 and performed in Steklov Mathematical Institute of Russian Academy of Sciences.


DOI: https://doi.org/10.1016/j.jnt.2016.09.023


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 17.03.2016
Принята в печать:12.09.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jnt1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:87

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019